# SDR UALA2012121707270

- Difficulty date: December 14, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 69,109 hours, 9,767 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bolt
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSING LEADING EDGE RIGHT WING ROOT.   INSTALLED ONE BOLT FOR PANEL AND SECURED.
